# SDR SWAA2021051320883

- Difficulty date: October 1, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E WIGGLE PLATE IS CRACKED ORSS261. / REMOVED AND REPLACED LEFT WING T/E WIGGLE PLATE @ ORSS 261 COMMON TO T/E ACCESS PANEL 551GB IAW SRM 51-40-02-0G-0 CHEMICAL CONVERSION COATING APPLIED TO BARE METAL AREAS IAW AMM 51-21-41-370-802 PRIMER & DECORATIVE FINISH APPLIED IAW AMM 51-21-72-370-804 & IAW AMM 51-21-99-300-801. 57053U 04OCT20
